MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 5-6 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453121
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/30/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized due to a deep vein thrombosis.The event was resolved via medication.
 
Additional Manufacturer Narrative
The associated devices, used in treatment, were not returned, thus visual inspection could not be performed.A review of the device history records could not be performed due to no device batch information being provided.There is no evidence to suggest the devices failed to meet specifications.A complaint history review found related failures; this failure mode will be trended by post market surveillance to assess for any necessary corrective actions.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device to prevent future reoccurrence of the reported event.The medical investigation concluded that, without the requested clinical information, a thorough investigation cannot be rendered.However, since it was reported the patient's dvt was resolved with medication, no further clinical/medical assessment is warranted at this time.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.No further actions are being taken at this time.

Brand Name
LGN CR HIGH FLEX XLPE SZ 5-6 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9253238
Report Number1020279-2019-03784
Device Sequence Number1724651
Product Code JWH
UDI-Device Identifier00885556033982
UDI-Public00885556033982
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453121
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;